# SDR SWAA2024072516795

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 75,296 hours, 44,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLIDE OVER WING EMERGENCY LIGHT INOP<[01] RH OVERWING EMERGENCY LIGHT OPS CHECK NORMAL REF AMM 33-51-00.
